POST Pegylated Interferon and Ribavirin side effects?
I hope this isn't a duplication but I would like to put this question out there to anyone with knowledge or experience pertaining to my question
I am a 36 yr female who was on this treatment about 7 yrs ago. Id like to think of myself as a well grounded spiritually healthy individual. Unfortunately I've been dealing with some chronic issues for the past 3 yrs and new issues keep arising. My internal med. Dr. has since retired and my family Dr. has no clue as to why Im feeling the way I am (chronic pain) on top of that I've been recently diagnosed with Endometriosis and Interstitial Cystitis.
Upon doing much research I've found my symptoms to be gearing in the direction of Fibromyalgia but my family Dr. said he won't diagnos me with fibro and wont send me to anyone who will. He doesn't want me to label myself as a fibromyalgia suffer (I believe he has good intentions) He said we will treat my difficulties as they arise.
Because of my pain and discomfort I've been doing a lot of research to find answers which is why I am now here.
There seems to have little or no research studies regarding Post Pegylated Interferon and Ribavirin related side effects and so I put this question out to patients who have done this treatment.
Any information on your experience, quality of lifestyle or any information would be comforting
Hi and good to hear from you. Sorry you are having problems, and as you will find, your situation is not atypical. Rather than try to capsulate what has been expounded upon on this forum many many times in the past, I will just ask you to go back through past threads looking for titles like Long Term Interferon Side Effects, Post Interferon Side Effects, etc. There are many threads, each with many, many posts on this issue. You will find me there among many of the threads, and many others from the forum. Please do some thorough reading when you have some time, and also note links at bottom of a thread, to "similar" threads. You will find lots and lots of detail, and much of what has been written may provide clues into your problems.
In the interim, please do provide some more detail on your own specific health problems, etc. so that it can be shared among forum members. As you will see from old threads, I am close to 10 years SVR, and my problems seem to keep getting worse, and more diverse. I could write a laundry list, but all of that is contained in the old threads. Many others share similar experiences. No one knows what the percentage is for those who have treated, and I don't believe the medical community, or the drug companies really want to find out. I have found NO solutions, and have been to many, many medical specialists over the past years. Its frustrating, and painful, and very frightening. Interferon is a pretty powerful drug it turns out, and for some of us, can do severe damage.
I did that treatment twice the double tx, now I am doing the triple tx. it wasn't to bad but after about 6 months I did get to feeling pretty bad. I had to take off work because my blood work always had my red blood cells dropping. I was very tired and my family freaked out because I was so pale. I did get anemia. After 10 months of that I had to stop, my viral load was neg, but after a month of being off the meds it came back. You really should do the triple treatment. I have been undectable at 6 weeks and at 12 weeks. God Bless.
I recently was on peg-ribavarin and iincivik. My count dropped to negative but when the incivik ended the viral count increased so I was told to stop inteferon and ribavarin. I don't think I will try any additional medical experimentations as I have all types of issues as a result of the treatments. Oh I forgot this was my third attempt at treatment for the hep-c' nAs a rewcovering addict I am going to resolve to accept that I have an incurable strain of hep-c and decxline any further experiments in my body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.